# SDR USAA920070829

- Difficulty date: September 11, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N514AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23700
- Aircraft time: 59,894 hours, 36,874 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6517684638
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - NR 6007659, CRACKED WEB, BS 294.5, S12L, FORWARD ENTRY DOOR CUTOUT FORWARD FRAME.  REPAIRED WEB, BS 294.5, S12L, FORWARD ENTRY DOOR CUTOUT FORWARD FRAME IAW B737-300 SRM 51-10-02.
